# SDR REXA2016051900843

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 25,320 hours, 22,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR FLOOR COVERING FOR EMER LIGHTS CAME OFF.  SECURED EMER LIGHT FLOOR COVER IAW AMM 33-51-01.  OK FOR SERVICE.
